# SDR 99ZZZX1740

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD DEBOND.  DEBOND ON BLADE NR 2 UNDER DEICE BOOT.  REPAIRED AND INSTALLED NEW DEICE BOOT IAW MFG CMM.
